KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

A multivariate interpolation problem arising from the scattering of waves in layered media

TitleA multivariate interpolation problem arising from the scattering of waves in layered media
Publication TypeJournal Article
Year of Publication2014
AuthorsGibson, PC
Journal Dolomites Research Notes on Approximation
Volume7
IssueSpecial_Issue
Pagination7-15
Date Published09/2014
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2014/specialissue/3
DOI10.14658/pupj-drna-2014-Special_Issue-3